MURAL - Maynooth University Research Archive Library

    Items where Author is "Vaughan, V.C."

    Up a level
    Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
    Group by: Item Type | Date | No Grouping
    Jump to: Article
    Number of items: 1.


    Beresnevich, Victor and Dickinson, Detta and Velani, Sanju and Vaughan, V.C. (2007) Diophantine approximation on planar curves and the distribution of rational points. Annals of Mathematics, 166 (2). pp. 367-426. ISSN 1939-8980

    This list was generated on Sat Jul 13 22:50:45 2024 UTC.